# SDR ASAA2016070117237

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,969 hours, 9,461 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 38G0129
- Condition: Faulted
- Location: Apu
- Part time: 30,980 hours, 9,465 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURRENT STATUS FOR THE APU SHOWS MAINT MESSAGE 49-61259 SPEED SENSOR 1 SHOWS OPEN CIRCUIT ACFT GROUNDED. APU TROUBLESHOT IAW FIM 49-60 TASK 817 AND WDM 49-62-12. ECU REMOVED AND REPLACED IAW AMM 49-61-12. OPS CHECKED GOOD.
